Thyroid UK

T3 Uni-Pharma supplier

My T3 supplier sent me Ikaros T3 instead Uni-Pharma. I have been taking Ikaros for several weeks now and do not feel well on it at all. I started having pain in my bones, headaches, painful pimples on my head and back. I'm also nervy, very tired and my hands and feet are freezing cold. Started increasing the dose week ago by a quarter of a pill (6.25mcg) as these are hypo symptoms but can't see any improvement so far. I was previously on 25mcg Uni-Pharma T3 and was feeling great.

Has anybody had any luck in getting Uni-Pharma T3 recently? If yes, please pm me the supplier. Many thanks :)

The ability to reply to this post has been turned off.
1 Reply
oldestnewest

GraceB,

Feedback can't be posted on the forum so I am closing your post to replies. To read a private message: support.healthunlocked.com/...

To send GraceB a private message: support.healthunlocked.com/...

You may also like...